# SDR UIEA2019071604764

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,386 hours, 17,124 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 2563C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START ON TAXI IN, "APU FAULT" ON 2 START ATTEMPTS. ( APU INOP, TRANSFERRED TO MDDR # 114864 IAW DDG 49-11-01A, CAT 'C', DUE 26-JUL-19.  LOG PAGE 1080692- M6: REMOVED AND REPLACED SURGE CONTROL VALVE IAW AMM 49-53-01, OPS CHECK NORMAL AT THIS TIME. PERFORMED APU SELF TEST AS PER AMM 49-61-05, NO FAULTS NOTED. THIS CLEARS DMI #114864. PLACARD REMOVED AND MCC NOTIFIED. )
